# SDR AWXA200200434

- Difficulty date: May 18, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 13,121 hours, 5,662 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: TM113
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICT - DIVERSION - FLT 0472 - DURING CRUISE EN ROUTE FROM DCA TO PHX ECAM INDICATED AN INTERMITTENT YELLOW HYDRAULIC RESERVOIR CLASS 1 OVERHEAT MESSAGE, AIRCRAFT DIVERTED TO ICT.  MAINTENANCE TROUBLESHOT PER TSM 29-13-00-810-802 AND FOUND NO OVERHEAT OR FAULTS.  AIRCRAFT CONTINUED ON TO PHX WHERE MAINTENANCE FOLLOWED UP WITH TROUBLESHOOTING BY PERFORMING A YELLOW HYDRAULIC SYSTEM INTERNAL LEAK CHECK PER AMM 29-00-00-280-003; SYSTEM BYPASS (APPROX 2 GPM) WAS WITHIN LIMITS.  AS PRECAUTION THE YELLOW HYDRAULIC SYSTEM TEMPERATURE SWITCH WAS REPLACED PER AMM 29-33-11-401.
